# SDR AALA20171130002

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 58,672 hours, 14,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BAC29PPS11701
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR EMERGENCY EXIT LIGHT MISSING. INSTALLED NEW EMERGENCY LIGHT COVER ENTRY/SERVICE DOOR. OPERATIONAL CHECK NORMAL PER AMM 33-51-00.
